# SDR SWAA2019041631772

- Difficulty date: March 28, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FITTING ATTACH POINT CORRODED AT BS. 344, LBL 59.   R&R FITTING ATTACH POINT PER SRM.
